# SDR IPXA2017080120038

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 63,603 hours, 11,168 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cooler
- Part number: 400170001
- Part serial: 070240407
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NOTICED IN JUMPSEAT AREA BY THE GALLEY,  PULLED CIRCUIT BREAKERS FOR REMAINDER OF FLIGHT.  AMC NOTICED AFTER SEVERAL EXPERIENCE WITH ELECTRIC ODOR IN COURIER AREA TO REPLACE REFRIGERATOR.  R & R IAW AMM 25-37-57, PB 201. OPERATED FOR 30MINS WITHOUT ANY ODOR. OK FOR SERVICE.
